# SDR FDEA201309052120

- Difficulty date: September 5, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N988FD
- Make and model: Boeing 757222
- Aircraft serial: 26705
- Aircraft time: 59,237 hours, 21,006 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112N410323
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING ROOT LOWER INTERSPAR SKIN EXTERIOR SURFACE FOUND CHAFING MARK ALONG   MATING AREA OF WING TO BODY FAIRING 193FL UPPER EDGE, FROM STR L-11 TO FRONT SPAR.  REPAIRED IAW EA F-5730-T0301705.  REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100.
